Zhang, L.Shi, P.2014-06-232014-06-232011International Journal of Systems Science, 2011; 42(5):781-7880020-77211464-5319http://hdl.handle.net/2440/83595This article addresses the filtering problem for a class of discrete-time switched linear parameter varying systems under average dwell time switching. The stability result for general discrete-time switched systems with average dwell time is first presented. A mode-dependent full-order parameterised filter is then designed and the corresponding existence conditions of such filters are derived via LMI formulation. The desired filter gains and the admissible switching signals are obtained for a given system decay degree such that the resulting filter error system is exponentially stable and has a guaranteed H ∞ performance. A numerical example is given to demonstrate the potential and effectiveness of the developed theoretical results.en© 2011 Taylor & Francisaverage dwell timeH ∞ filteringlinear matrix inequalitiesswitched linear systemstime\-varying parametersH∞ filtering for a class of switched linear parameter varying systemsH-infinity filtering for a class of switched linear parameter varying systemsJournal article002012809810.1080/002077210037641580002876497000082-s2.0-7995203419819714Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]